# SDR SWIA200820916

- Difficulty date: October 28, 2008
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 22,662 hours, 31,350 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT INBOARD WING OUTBOARD PANEL STRINGER NR 8 CRACKED.  REPAIRED PER SRM.
